Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 26, 2016, 9:18 AM CST for Walton County, Washington County, Florida. It took effect at Feb 27, 2016, 6:00 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2016, 9:18 AM CST (15:18 UTC)
- In effect from
- Feb 27, 2016, 6:00 AM CST
- Expired
- Mar 2, 2016, 5:02 PM CST
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 4 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 14.88 ft at Feb 28, 2016, 9:00 PM CST.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
154 WGUS42 KTAE 261518 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 AM EST FRI FEB 26 2016 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-271518- /O.NEW.KTAE.FL.W.0022.160227T1200Z-000000T0000Z/ /BRUF1.2.ER.160227T1200Z.160229T1800Z.000000T0000Z.NO/ 918 AM CST FRI FEB 26 2016 The National Weather Service in Tallahassee has issued a * Flood Warning for the Choctawhatchee River near Bruce (SR 20). * From Saturday morning, or until the warning is cancelled. * At 8:45 AM Friday the stage was 11.2 feet. * Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: Rise above flood stage by Saturday morning and continue to rise to near 15.0 feet by Monday afternoon. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
12 follow-up statements
032 WGUS82 KTAE 270302 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 PM EST FRI FEB 26 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC059-133-280302- /O.EXT.KTAE.FL.W.0018.000000T0000Z-160229T2100Z/ /CARF1.1.ER.160225T1141Z.160227T0600Z.160229T1500Z.NO/ 902 PM CST FRI FEB 26 2016 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until Monday afternoon. * At 8:01 PM Friday the stage was 13.5 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 12.0 feet. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-133-280302- /O.CON.KTAE.FL.W.0022.160227T1200Z-000000T0000Z/ /BRUF1.2.ER.160227T1200Z.160229T1200Z.000000T0000Z.NO/ 902 PM CST FRI FEB 26 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * From Saturday morning, until further notice. * At 8:45 PM Friday the stage was 11.9 feet. * Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: Rise above flood stage by tomorrow morning and continue to rise to near 14.8 feet by Monday early afternoon. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
539 WGUS82 KTAE 271428 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 928 AM EST SAT FEB 27 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC059-133-281428- /O.EXT.KTAE.FL.W.0018.000000T0000Z-160229T1800Z/ /CARF1.1.ER.160225T1141Z.160227T0301Z.160229T1200Z.NO/ 828 AM CST SAT FEB 27 2016 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until Monday afternoon. * At 8:00 AM Saturday the stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast: The river will continue to fall to below flood stage by Monday morning. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-133-281428- /O.CON.KTAE.FL.W.0022.000000T0000Z-000000T0000Z/ /BRUF1.2.ER.160227T1418Z.160229T1200Z.000000T0000Z.NO/ 828 AM CST SAT FEB 27 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until further notice. * At 7:45 AM Saturday the stage was 13.0 feet. * Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: Rise above flood stage by this morning and continue to rise to near 14.7 feet by Monday early afternoon. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
044 WGUS82 KTAE 280222 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 922 PM EST SAT FEB 27 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC059-133-290222- /O.EXT.KTAE.FL.W.0018.000000T0000Z-160229T1342Z/ /CARF1.1.ER.160225T1141Z.160227T0301Z.160229T0742Z.NO/ 822 PM CST SAT FEB 27 2016 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until Monday morning. * At 7:01 PM Saturday the stage was 13.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast: The river will continue to fall to below flood stage by early Monday morning. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-133-290221- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160304T0400Z/ /BRUF1.2.ER.160227T1424Z.160229T0600Z.160303T2200Z.NO/ 822 PM CST SAT FEB 27 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until Thursday evening. * At 7:45 PM Saturday the stage was 14.1 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 14.9 feet by Monday early afternoon. The river will fall below flood stage Thursday afternoon. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
085 WGUS82 KTAE 281306 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 806 AM EST SUN FEB 28 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC059-133-291306- /O.EXT.KTAE.FL.W.0018.000000T0000Z-160229T1800Z/ /CARF1.1.ER.160225T1141Z.160227T0301Z.160229T1200Z.NO/ 706 AM CST SUN FEB 28 2016 ...Flood Warning extended until Monday afternoon...The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until Monday afternoon. * At 6:01 AM Sunday the stage was 12.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow morning. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-133-291306- /O.EXT.KTAE.FL.W.0022.000000T0000Z-000000T0000Z/ /BRUF1.2.ER.160227T1424Z.160229T0600Z.000000T0000Z.NO/ 706 AM CST SUN FEB 28 2016 ...Flood Warning extended until further notice...The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until further notice. * At 6:45 AM Sunday the stage was 14.6 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 14.9 feet by tomorrow early afternoon then begin falling. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
453 WGUS82 KTAE 290233 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EST SUN FEB 28 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Caryville (US 90) affecting Holmes and Washington Counties Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC059-133-291800- /O.CON.KTAE.FL.W.0018.000000T0000Z-160229T1800Z/ /CARF1.1.ER.160225T1141Z.160227T0301Z.160229T1200Z.NO/ 833 PM CST SUN FEB 28 2016 The Flood Warning continues for the Choctawhatchee River near Caryville (US 90). * Until Monday afternoon. * At 8:00 PM Sunday the stage was 12.4 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 12.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow morning. * Impact: At 12.0 feet: Extensive lowland flooding will occur. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-133-010232- /O.CON.KTAE.FL.W.0022.000000T0000Z-000000T0000Z/ /BRUF1.2.ER.160227T1424Z.160229T0600Z.000000T0000Z.NO/ 833 PM CST SUN FEB 28 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until further notice. * At 7:45 PM Sunday the stage was 14.9 feet. * Moderate flooding is occurring and is forecast to continue. * Flood stage is 13.0 feet. * Forecast: The river will continue rising to near 14.9 feet by tomorrow early afternoon then begin falling. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
236 WGUS82 KTAE 291535 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1035 AM EST MON FEB 29 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-011535- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160304T2100Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160304T1500Z.NO/ 935 AM CST MON FEB 29 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until Friday afternoon. * At 8:45 AM Monday the stage was 14.8 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
057 WGUS82 KTAE 010212 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 912 PM EST MON FEB 29 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-020212- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160304T0600Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160304T0000Z.NO/ 812 PM CST MON FEB 29 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until late Thursday night. * At 7:45 PM Monday the stage was 14.5 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by Thursday evening. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
143 WGUS82 KTAE 011334 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 834 AM EST TUE MAR 1 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-021334- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160304T0300Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160303T2100Z.NO/ 734 AM CST TUE MAR 1 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until Thursday evening. * At 6:45 AM Tuesday the stage was 14.2 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by Thursday afternoon. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
818 WGUS82 KTAE 011928 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 228 PM EST TUE MAR 1 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-021928- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160303T1800Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160303T1200Z.NO/ 128 PM CST TUE MAR 1 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until Thursday afternoon. * At 12:45 PM Tuesday the stage was 13.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by Thursday morning. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
459 WGUS82 KTAE 020108 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 808 PM EST TUE MAR 1 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-030108- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160303T0900Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160303T0300Z.NO/ 708 PM CST TUE MAR 1 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until late Wednesday night. * At 6:45 PM Tuesday the stage was 13.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by tomorrow late evening. * Impact: At 14.0 feet: Flood waters impact storage areas underneath homes on the east and west banks of the Choctawatchee River near Bruce. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
722 WGUS82 KTAE 021251 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 751 AM EST WED MAR 2 2016 ...The Flood Warning continues for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-030600- /O.EXT.KTAE.FL.W.0022.000000T0000Z-160303T0600Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160303T0000Z.NO/ 651 AM CST WED MAR 2 2016 The Flood Warning continues for the Choctawhatchee River near Bruce (SR 20). * Until late tonight. * At 5:45 AM Wednesday the stage was 13.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to below flood stage by this evening. * Impact: At 13.0 feet: Low areas along BH Reddick, Rooks Bluff, Smokehouse Lake and Herring Roads in Walton County become subject to flooding. Low areas along Little Acre and Strickland Roads in Washington County become subject to flooding. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
034 WGUS82 KTAE 022302 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 602 PM EST WED MAR 2 2016 ...The Flood Warning is cancelled for the following rivers in Florida... Choctawhatchee River near Bruce (SR 20) affecting Walton and Washington Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC131-133-022332- /O.CAN.KTAE.FL.W.0022.000000T0000Z-160303T0600Z/ /BRUF1.2.ER.160227T1424Z.160229T0715Z.160302T2107Z.NO/ 502 PM CST WED MAR 2 2016 The Flood Warning is cancelled for the Choctawhatchee River near Bruce (SR 20). * At 4:45 PM Wednesday the stage was 12.9 feet. * Fell below flood stage at 3:07 PM Wednesday. * Flood stage is 13.0 feet. * Forecast: The river will continue to fall to 12.7 feet by tomorrow morning. * Impact: At 13.0 feet: Low areas along BH Reddick, Rooks Bluff, Smokehouse Lake and Herring Roads in Walton County become subject to flooding. Low areas along Little Acre and Strickland Roads in Washington County become subject to flooding. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 26, 8:34 AM CST, 44 minutes earlier.
Area forecast discussion, Feb 26, 8:34 AM CST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
934 AM EST FRI FEB 26 2016
.Near Term [Through Today]...
14 UTC surface analysis shows an area of high pressure across
Northern Louisiana with light north northwesterly flow in place
across our region. Expect another dry day, though with lighter
winds as the pressure gradient relaxes with the surface high
moving closer to the region. With the magnitude of cold advection
diminishing with time today, full sunshine should support
temperatures warming into the upper 50s to lower 60s across the
region.
&&
.Prev Discussion [350 AM EST]...
.Short Term [Tonight Through Sunday]...
High pressure will be centered over the Southeast this weekend.
Expect clear/sunny skies and POPs near zero. Highs will be mainly in
the lower 60s on Saturday and upper 60s on Sunday. Lows will be in
the low 30s on Friday night. A few spots could briefly reach
freezing, but a freeze warning is not expected at this time. Lows
will be in the mid 30s on Saturday night.
.Long Term [Sunday Night Through Friday]...
High pressure will be over the Southeast until late Monday when a
decaying cold front approaches the region. Rain is not expected with
this front, but some clouds may move into northern and western parts
of the region as the front nears. A low will move into the Great
Lakes Region by Wednesday dragging a cold front through the
Southeast. Rain chances will be very low until Tuesday night or
possibly Wednesday (models are not in perfect agreement on timing).
A few thunderstorms are possible as this cold front moves through.
Highs will be in the 70s until Wednesday when the cold front moves
through. After the cold front passes highs will be in the 60s. Lows
will be mainly in the 40s.
.Aviation...
[Through 06Z Saturday]
VFR conditions under clear skies and relatively light northwest
winds will prevail through the TAF.
.Marine...
A Small Craft Advisory remains in effect until this afternoon.
Gusty winds this morning will decrease by early afternoon. Seas will
be high this morning. Seas will begin to subside this afternoon.
.Fire Weather...
Hazardous fire weather conditions are not expected over the next
several days. Though relative humidity levels may fall to critical
thresholds at some locations tomorrow, other necessary Red Flag
criteria will not be met.
.Hydrology...
While most area rivers are cresting or beginning to fall, a few
continue to climb in response to heavy rains the other day and the
subsequent flood wave. Most notably, the Choctawhatchee in north
Florida, the Apalachicola near Blountstown, and Spring Creek near
Iron City. The current forecasts call for the above rivers to crest
in minor flood stage, with the possible exception being the
Choctawhatchee in Bruce. Bruce may reach moderate flood stage early
next week. Rain is not in the forecast until mid-week, so there is
plenty of time for rivers to crest and begin falling before further
aggravation is expected.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 61 33 64 35 67 / 0 0 0 0 0
Panama City 60 41 60 44 64 / 0 0 0 0 0
Dothan 56 34 62 37 67 / 0 0 0 0 0
Albany 57 33 62 35 67 / 0 0 0 0 0
Valdosta 60 33 63 35 69 / 0 0 0 0 0
Cross City 62 33 65 35 68 / 0 0 0 0 0
Apalachicola 60 40 61 43 64 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...Small Craft Advisory until 1 PM EST this afternoon FOR Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...GODSEY
SHORT TERM...MCDERMOTT
LONG TERM...MCDERMOTT
AVIATION...HARRIGAN
MARINE...MCDERMOTT
FIRE WEATHER...HARRIGAN
HYDROLOGY...HARRIGANNearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.